From one Canadian Jim to another!
You and thousands of others are stuck in this god awful dilemma. I am in my fourth year of codeine addiction and from all my research and studies so far the best way out is to go on one of these “taper down” courses. If you have an understanding doctor ask him to consider prescribing you a course of oxycontin medication in ever decreasing strengths. It has to be done over the course of a month to six weeks. You start with your present daily intake and end up taking only a 25 mil.Tablet each day on your final week. Along with this ask him about Novo-Coniine 0.1 mg tabs. for stomached cramps and the overall withdrawal process, A bountiful supply of amodium sulphate for diarrhea is a must also. Hope this information helps.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.